# SDR DALA2024121711774

- Difficulty date: December 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 58,788 hours, 30,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3145 CORROSION INTERNAL STRUCTURE SUPORT BTW FR12 TO FR13 IN LATERAL AVIONIC COMP LH. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE SUPORT(WEB) LOCATED BTW FR12 TO FR13 IN LATERAL AVIONIC COMPART LH AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0713877)
